# SDR 96ZZZX3125

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 14,656 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ASE - FLT 650 - WHILE APPLYING TAKEOFF POWER, NR 2 ENGINE POPPED AND SHUT DOWN.  DEN MX LOCKED DOWN ENGINE AND WILL 3-ENGINE FERRY TO ATW.  REMOVED AND REPLACED ENGINE.
